Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Prescribed Pantodec, microdax, clingen forte and advised pap smear post periods. What could the underlying cause be?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1036 Questions
Question
Hi,, I have been prescibed Cap Pantodec 40 mg, Cap Microdax 100mg, Tab Metrogyl 400 mg, Cap Biglac , and Clingen Forte pessary and Pap's Smear after next periods. Kindly advice about my problem.
Posted Mon, 3 Jun 2013 in Medicines and Side Effects
 
 
Answered by Dr. Achuo Ascensius 2 hours later
Hello XXXXXXX
Thanks for the query.

It would appear you are being treated for a genital tract infection.
Microdax contains doxicycline which is particularly sensitive against intracellular bacteria such as Chlamydia. Chlamydia is a common germ for pelvic inflammatory disease which causes lower abdominal pains, infertility, ectopic pregnancies etc.

Metrogyl contains metronidazole which is effective against anaerobic bacteria and parasites such as Trichomoniasis.

Clingen forte is a mixture of antibiotic and anti yeast infection and is effective for infections in the vagina.

Not sure of what biglac and pantodec are( you could copy the active ingredient in the drug and send to me so i can get back to you with the uses; the names biglac and pantodec are commercial names)

A pap smear is required to check for changes in the mucosa of the cervice to rule out cancer and infections as well.

Well, if its an infection, the above drugs are known to be very effective and are widely used for the treatment of genital tract infections.

If its a pelvic inflammatory disease, your husband or spouse will have to be on doxicycline and metronidazole as well.

Hope this answers your query. If you have more query, i will be glad to answer.
Best regards
Above answer was peer-reviewed by
 
Follow-up: Prescribed Pantodec, microdax, clingen forte and advised pap smear post periods. What could the underlying cause be? 12 minutes later
Thanks Doctor for your kind reply.
As per your answer , the active ingredients for
1 : Biglac :::Fructo oligosaccharide , Saccharmyces boulardi
2. Pentodac :::; Pantoprazole + Domperidone SR.
Also kindly note that doctor has not advised any medicine for my spouse.
Can any infection take place even if we are only single partners ( me and my spouse are not multiple sex partners).
 
 
Answered by Dr. Achuo Ascensius 49 minutes later
Hello XXXXXXX
thanks once more for the query and for the active ingredients in the drugs.

Pantoprazole is a proton pump inhibitor that is used for peptic ulcer diseases i.e. acidic irritation of the gastric and or duodenal mucosal of the gut. It can also be used to prevent such conditions. Domperidone is a prokinetic drug of the digestive tract that aids in elimination of the digested food. The combination of both drug is particularly useful in treating people with upper digestive tract disorders.

Biglac is a combination of food supplements and the yeast Saccharomyces boulardi which is used as a medicine to prevent and treat bacterial and viral infections of the gut or diarrhoea following use of broad spectrum antibiotics.

Genital tract infections most commonly caused by sexually transmissible infections but can be occur not necessarily through sexual intercourse; poor hygiene, vaginal douching can predispose someone and infection can be through blood from another location as well.

The number antibiotics the Doctor has prescribe is enormous and any one will on first impression believe its an infection. So on first impression that's what i am thinking. You could also let me know what made you to see the doctor in a bit to help me try to figure out what the probably diagnosis he is treating you for is.

Hope this answers your query. If you have further query i will be ready to help. If you do not have further query, you could close the discussion and rate the answers.
Best regards
Above answer was peer-reviewed by
 
Follow-up: Prescribed Pantodec, microdax, clingen forte and advised pap smear post periods. What could the underlying cause be? 14 minutes later
Thanks again Doctor for your reply.
The reason for which i went to doctor is as follows:
I am using intrauterine device (IUD)(COPPER-T) for birth control from past 2 years. I had intercourse with my spouse after 5 months., since he was away. FYI we are loyal and we never had sex outside our relation. After intercourse he observed some pain on his penis and we suspected that IUD device has been shifted from its position so we went to doctor to show. After scanning she advised me these medicines.
Kindly advice.
 
 
Answered by Dr. Achuo Ascensius 12 hours later
Hello XXXXXXX
thanks once more for the query and sorry for taking too long to answer

Manipulation of the genital tract or foreign bodies inside the genital tract are a source of infection. It is most probable that you have an iatrogenic infection and that is why the doctor has giving you the abundant antibiotic medications. The other drugs are just to limit the effects of the antibiotics. If you are not so sure, you could consider discussing with the doctor as it is your right to know every detail regarding yourself.
It will be important to follow the treatment plan given by the doctor sol as to be sure at the end of the treatment that the underlying problem is treated.

Hope this answers your query. If you do not have further query, you could close the discussion and rate the answers.
Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor